# SDR 2006FA0001180

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft serial: 028
- Aircraft time: 1,661 hours
- Engine: Pwa PW306B
- Engine time: 1,712 hours, 751 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transducer
- Part number: 30C208301
- Part serial: KL03083297
- Condition: False Indication
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL TRANSDUCER FAILURE WHICH GAVE FALSE ENGINE OIL INDICATION WHICH CAUSED BY AIRCRAFT OPERATIONS MANUAL CHECK LIST ENGINE SHUTDOWN AND SINGLE ENGINE LANDING.
